MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 81104
Medical Device Problem Codes Use of Device Problem (1670); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inquiry catheter had a warped curve.There was no patient injury or medical intervention and extended procedure time reported was ten minutes.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.The device was discarded.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr could not be performed as the device's lot and serial numbers were not reported.Stryker procedure(s) support(s) that the device was unlikely to have been released from stryker with the reported failure mode.The reported event could be attributed to: - distal shaft degradation due to compressive stress and/ or improper manipulation (e.G., kink/ bends).- user anticipation/ expectation of device performance.- user error (including user technique and methods).The instructions for use (ifu) state: do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Do not alter this device.Inspect the packaging and catheter for damage or defects prior to use.Avoid excessive torque, stretching, kinking and/ or bending of the catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.Standard electrical grounding precautions should be observed when using electrical recording or stimulation equipment.Avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21317232
Report Number0002090040-2025-00007
Device Sequence Number20962178
Product Code NLH
UDI-Device Identifier00885825009557
UDI-Public00885825009557
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K112232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81104
Device Catalogue Number81104
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown